# SDR BAQA092080

- Difficulty date: January 10, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 7,248 hours
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: SPS1307A
- Part serial: 603
- Condition: Failed
- Location: Electrical
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INVERTER INOPERATIVE.  FAILED OUT OF THE BOX.  REPLACED WITH SERVICEABLE UNIT.     01/19/2004
